# SDR COZA20150716057

- Difficulty date: July 7, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N732KA
- Make and model: Boeing 737-500
- Aircraft serial: 25065
- Aircraft time: 44,989 hours, 38,802 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2083111
- Part serial: 358
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VMU FLAG APPEARED ON CAPTAIN'S ASI & BARBER POLE DID NOT MATCH FIRST OFFICERS SIDE.  REPLACED DEFECTIVE AIRSPEED INDICATOR.  OPERATIONAL CHECKED NORMAL.
